| Model Number |
AR-T10E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the video adapter attached to a camera head had a very dark/dim image in all devices plugged into it.The event occurred during preparation for an unspecified diagnostic procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A device history record review revealed no issues that could have caused or contributed to the reported issue.The device was returned to olympus for evaluation and the customer's allegation was not confirmed.No problem was identified with the returned device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description